Bulletin of the American Mathematical Society

Review: D. V. Widder, The heat equation

R. P. Boas

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 5 (1976), 691-693.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538212

Citation

Boas, R. P. Review: D. V. Widder, The heat equation. Bull. Amer. Math. Soc. 82 (1976), no. 5, 691--693. https://projecteuclid.org/euclid.bams/1183538212


Export citation